# SDR UALA2011030101005

- Difficulty date: March 1, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,988 hours, 12,365 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 763
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS POSITION HAS DEFECTIVE O2 MASK FROM CAPT SEAT NEEDS REPLACING. REPLACED MASK ASSY WITH NEW ASSY. OPS NORMAL.
